advertisement
Question
Posted by: ARI | 2007/08/14

SPASM

Hi there
I am a C% quadriplegic (accident 22 years ago) and get bad spasm in my stomach area that creates a ballooning effect on the right side of my stomach, these spasm happen often and poften restrict breathing and shoot me to one side. Any ideas where o start looking for the problem. I have no UTI, no pressure sores, no kodney stone, no colon problems, no kidney problems, checked them all.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHandicap Expert

Dear Ari

Thank you for visiting health24.com.

Unfortunately, spasms are part of every day life, when you have a high spinal cord injury. I would suggest that you take Valuim 5mg tablets, twice daily, as well as Neurontin 300mg, twice daily. This should eleviate your symptoms, seeing that there are no other pathological reasons for the spasms. Your GP will be able to provide you with a prescription.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement